MAUDE Adverse Event Report: CROSSROADS EXTREMITY SYSTEMS CROSSTIE INTRAOSSEOUS FIXATION SYSTEM; SCREW, FIXATION, BONE

CROSSROADS EXTREMITY SYSTEMS CROSSTIE INTRAOSSEOUS FIXATION SYSTEM; SCREW, FIXATION, BONE
Model Number 1443-2511
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/02/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The implant was removed and another kit was opened and successfully used.The kit lhr and corresponding implant lhr, listed below, were reviewed and no evidence was found to suggest that the device did not meet specifications prior to distribution.Kit 1443-2511 lot 101931 / implant 100060 lot 101906.This failure stems from attempting to insert the implant into an unstable proximal phalanx.
 
Event or Problem Description
A crosstie implant was broken during insertion.A 2.5 mm reamer was used in this case per the field update that was issued.The failure occurred while the doctor was attempting to insert the implant into the unstable proximal phalanx.

Brand Name
CROSSTIE INTRAOSSEOUS FIXATION SYSTEM
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
CROSSROADS EXTREMITY SYSTEMS
6423 shelby view dr.
suite 101
memphis TN 38134
Manufacturer Contact
6423 shelby view dr
suite 101
memphis, TN 38134
9012218406
MDR Report Key15501500
Report Number3020584246-2022-00017
Device Sequence Number7888000
Product Code HWC
UDI-Device Identifier00815432022052
UDI-Public00815432022052
Combination Product (Y/N)N
PMA/510(K) Number
K151270
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/26/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/01/2021
Device Model Number1443-2511
Device Catalogue Number1443-2511
Device Lot Number101931
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/02/2017
Initial Report FDA Received Date09/29/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/31/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown